# SDR REXA2019052750946

- Difficulty date: May 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R531376
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM UPPER J-ANGLE PREVIOUS REPAIR ANGLE CRACKED OUTBD OF RBL 9.  INSTALLED NEW ANGLE P/N 601R-53-137-6 AT FS 280 IAW CRJ 200 SRM 51-42-06.WVAC 769
